| Catalog Number |
151620510 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The der indicates that surgeon states the patient dislocated her knee posteriorly post-operatively while still in the hospital.He did a reduction under anesthesia and felt the knee was stable.After the patient left the hospital she dislocated posteriorly again while getting off the toilet.Surgeon brought the patient to the or for a revision.It was determined intra-op that the medial side of the knee joint opened up 1cm.Primary inserts were trialed and the decision was made to convert to a tc3 rp knee for stability.
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.